Partial Regularities of Minimizers of Certain Quadratic Functionals with Unbounded Obstacles

Hong, MC (1992) Partial Regularities of Minimizers of Certain Quadratic Functionals with Unbounded Obstacles. Annali Di Matematica Pura Ed Applicata, 161 113-138.

Author Hong, MC
Title Partial Regularities of Minimizers of Certain Quadratic Functionals with Unbounded Obstacles
Journal name Annali Di Matematica Pura Ed Applicata
ISSN 0003-4622
Publication date 1992-01-01
Year available 1992
Sub-type Article (original research)
Volume 161
Start page 113
End page 138
Total pages 26
Publisher IST MAT
Language eng
Keyword Variational-Problems
Minima
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 02:08:17 EST by System User